Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Sets of $ p$-powers as irreducible character degrees

Author: I. M. Isaacs
Journal: Proc. Amer. Math. Soc. 96 (1986), 551-552
MSC: Primary 20C15
MathSciNet review: 826479
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that every finite set of powers of the prime $ p$ which contains $ {p^0} = 1$ occurs as the full set of degrees of the irreducible characters of some $ p$-group.

References [Enhancements On Off] (What's this?)

  • [1] I. M. Isaacs and D. S. Passman, A characterization of groups in terms of the degrees of their characters. II, Pacific J. Math. 24 (1968), 467–510. MR 0241524
  • [2] I. Martin Isaacs, Character theory of finite groups, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1976. Pure and Applied Mathematics, No. 69. MR 0460423

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society